Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAND ECART")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 400

  • Page / 16

Export

Selection :

  • and

GRANDES FLUCTUATIONS DE PROCESSUS UNIDIMENSIONNELS DE MARKOVVIROVLYANSKIJ AL; MALAKHOV AN.1981; IZV. VYSS. UCEBN. ZAVED., RADIOFIZ.; ISSN 0021-3462; SUN; DA. 1981; VOL. 24; NO 10; PP. 1252-1255; ABS. ENG; BIBL. 2 REF.Article

LARGE DEVIATIONS OF RENEWAL PROCESSES.SERFOZO RF.1974; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1974; VOL. 2; NO 3; PP. 295-301; BIBL. 4 REF.Article

THEOREMES LIMITES LOCAUX POUR LES PROBABILITES D'ECARTS MODERESAMOSOVA NN.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 3; PP. 47-55; ABS. LITU. ANGL.; BIBL. 5 REF.Article

THEOREME LIMITE INTEGRAL MULTI-DIMENSIONNEL POUR LES GRANDES DEVIATIONSGYACHYAUSKAS EH.1973; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1973; VOL. 13; NO 4; PP. 97-106; ABS. LITU. ANGL.; BIBL. 7 REF.Article

LARGE DEVIATIONSVARADHAN SRS.1982; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1982; VOL. 42; PP. 382-392; BIBL. 12 REF.Conference Paper

THEOREMES LIMITES GROSSIERS RELATIFS AUX GRANDS ECARTS POUR LES PROCESSUS STOCHASTIQUES MARKOVIENS. IVENTTSEL AD.1976; TEOR. VEROJAT. PRIMEN; S.S.S.R.; DA. 1976; VOL. 21; NO 2; PP. 235-252; ABS. ANGL.; BIBL. 12 REF.Article

CONVERGENCE RATES FOR A CLASS OF LARGE DEVIATION PROBABILITIES.BOOK SA.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 3; PP. 516-525; BIBL. 8 REF.Article

LARGE DEVIATIONS OF THE WINSORIZED MEAN OF AN EXPONENTIAL DISTRIBUTION.BOOK SA.1974; REV. RES. LOGIST. QUART.; U.S.A.; DA. 1974; VOL. 21; NO 3; PP. 549-556; BIBL. 8 REF.Article

LARGE DEVIATIONS OF SOME MARKOV PROCESSES ON COMPACT METRIC SPACESTZUU SHUH CHIANG.1982; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1982; VOL. 61; NO 2; PP. 271-281; BIBL. 3 REF.Article

GRANDES DEVIATIONS DES POLYNOMES TRIGONOMETRIQUESLAURINCHIKAS A.1981; LITOV. MAT. SBOR.; SUN; DA. 1981; VOL. 21; NO 3; PP. 53-61; ABS. LIT/FRE; BIBL. 2 REF.Article

LARGE DEVIATION PROBABILITIES IN THE STRONG LAW OF LARGE NUMBERS.SIEGMUND D.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 31; NO 2; PP. 107-113; BIBL. 8 REF.Article

LARGE DEVIATION PROBABILITIES FOR ORDER STATISTICSBOOK SA.1972; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1972; VOL. 18; NO 4; PP. 521-523; BIBL. 4 REF.Serial Issue

GRANDS ECARTS POUR LES TRAJECTOIRES DE MARCHES ALEATOIRES MULTIDIMENSIONNELLESMOGUL'SKIJ AA.1976; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1976; VOL. 21; NO 2; PP. 309-323; ABS. ANGL.; BIBL. 7 REF.Article

THEOREMES DES GRANDS ECARTS POUR UNE CLASSE DE PROCESSUS ALEATOIRESGAERTNER J.1976; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1976; VOL. 21; NO 1; PP. 95-106; ABS. ALLEM.; BIBL. 7 REF.Article

GRANDS ECARTS DANS L'ESPACE DES TRAJECTOIRES POUR LES SUITES ET LES PROCESSUS A ACCROISSEMENTS STATIONNAIRESMOGUL'SKIJ AA.1975; SIBIZ. MAT. ZH.; S.S.S.R.; DA. 1975; VOL. 16; NO 2; PP. 314-327; BIBL. 8 REF.Article

THEOREMES LIMITES POUR LES GRANDES DEVIATIONS AVEC LA CONDITION DE LINNIKSAULIS L.1973; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1973; VOL. 13; NO 4; PP. 173-196; ABS. LITU. ANGL.; BIBL. 11 REF.Article

PROBABILITE DES GRANDS ECARTS DE LA PUISSANCE D'UN PROCESSUS GAUSSIEN STATIONNAIRELINNIK I YU.1972; PROBL. PEREDACHI INFORM.; S.S.S.R.; DA. 1972; VOL. 8; NO 4; PP. 55-67; BIBL. 4 REF.Serial Issue

THEOREME LIMITE LOCAL POUR LES TERMES DIFFEREMMENT DISTRIBUES SUIVANT UN RESEAUMOSKVIN DA.1972; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1972; VOL. 17; NO 4; PP. 716-722; ABS. ANGL.; BIBL. 3 REF.Serial Issue

ESTIMATION DES PROBABILITES DES GRANDS ECARTS POUR UN PROCESSUS DE GALTON-WATSON CRITIQUENAGAEV SV; VAKHRUSHEV NV.1975; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 1; PP. 181-182; ABS. ANGL.; BIBL. 1 REF.Article

DEVELOPPEMENTS ASYMPTOTIQUES POUR LES PROBABILITES DES GRANDS ECARTS. IZHEMAJTIS A.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 1; PP. 13-25; ABS. LITU. ALLEM.; BIBL. 9 REF.Article

A BOUND FOR BIVARIATE PROBABILITY OF LARGE DEVIATIONS.GOLDSTEIN M.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 2; PP. 380-384; BIBL. 6 REF.Article

THEOREMES INTEGRAUX AVEC DE GRANDS ECARTS POUR LES CHAINES DE MARKOV HOMOGENESMISEVICHYUS EH.1972; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1972; VOL. 12; NO 1; PP. 195-198; ABS. LITU. ANGL.; BIBL. 6 REF.Serial Issue

UNE INEGALITE MULTIDIMENSIONNELLE POUR LES GRANDS ECARTSPAULAUSKAS VI.1972; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1972; VOL. 12; NO 1; PP. 207-212; ABS. LIT. ANGL.; BIBL. 7 REF.Serial Issue

DOMINATING POINTS AND THE ASYMPTOTICS OF LARGE DEVIATIONS FOR RANDOM WALK ON RDNEY P.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 1; PP. 158-167; BIBL. 10 REF.Article

GRANDS ECARTS POUR LES SOMMES DE VARIABLES ALEATOIRES NON EQUIREPARTIESSLASTNIKOV AD.1982; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1982; VOL. 27; NO 1; PP. 36-46; ABS. ENG; BIBL. 5 REF.Article

  • Page / 16